Please use this identifier to cite or link to this item:
標題: Regular component splittable languages
作者: Shyr, H.J.
Yu, S.S.
Project: Acta Mathematica Hungarica
期刊/報告no:: Acta Mathematica Hungarica, Volume 78, Issue 3, Page(s) 251-265.
Every infinite regular language contains a regular subset of the form u upsilon(+)ut for some words u,upsilon,w, where upsilon is not the empty word. The regular subsets of the above form are called regular components. Some well-known context-free languages, such as the Dyck language and the balanced language (over an alphabet X with \X\ = 2), are decomposed as disjoint unions of disjunctive languages. In this paper, we investigate the decompositions of some of the regular languages and the context-free languages as disjoint unions of regular components. An infinite language is called regular component splittable if it can be expressed as a disjoint union of regular components and a finite set. We show that the Dyck language, the balanced language and some disjunctive context-free splittable languages are regular component splittable. We also present an example to show that there is a disjunctive context-free language which is not regular component splittable.
ISSN: 0236-5294
DOI: 10.1023/a:1006586923902
Appears in Collections:期刊論文

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.